Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Dynamical $L$-functions and homology of closed orbits


Authors: Atsushi Katsuda and Toshikazu Sunada
Journal: Bull. Amer. Math. Soc. 20 (1989), 73-77
MSC (1985): Primary 58F15, 58F22; Secondary 58F17, 28D20
MathSciNet review: 959209
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 58F15, 58F22, 58F17, 28D20

Retrieve articles in all journals with MSC (1985): 58F15, 58F22, 58F17, 28D20


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1989-15702-9
PII: S 0273-0979(1989)15702-9